# SDR SWIA20250221120

- Difficulty date: January 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PILOT COCKPIT FLOOR DOUBLER BETWEEN FR 7 AND 12 IN MULTIPLE LOCATIONS AS MARKED.     (C-CHECK RO 2/21/2025)    REMOVED THE DAMAGED PORTION OF THE L/H COCKPIT FLOOR DOUBLER BETWEEN FRAMES 7-12 AND REPLACED WITH A NEW SECTION BETWEEN FRAMES 9-12 REF ERJ175 SRM 53-10-10/REPAIR 07P.  WEIGHT OF REPAIR DOES NOT CHANGE WEIGHT AND BALANCE OF AIRCRAFT..  SEE CONTINUATION CARDS FOR ALL WORK PERFORMED BETWEEN FRAMES 9-12. DURING INSTALLATION MISDRILLS FOUND BETWEEN FRAMES 7 AND 9. REFERENCE CP# 29614715 FOR REWORK/REPLACEMENT OF L/H COCKPIT FLOOR DOUBLER BETWEEN FRAMES 7 AND 9.
